# SDR SWAA2015012636100

- Difficulty date: January 15, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 36,001 hours, 21,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SPLICE STRAP CRACKED AT BS 727B, RBL 24.75, BOTH FWD & AFT INBD FASTENER HOLES & THE FWD OTBD FASTENER HOLES.  REPAIRED STRAP IAW EA.
